Radial solutions for some classes of elliptic boundary value problems

Abstract


The aim of this paper is to present some existence and localization results of radial solutions for elliptic equations and systems on an annulus \(\Omega\) of \(\mathbb{R}^{N}\left( N\geq1\right) \) of radii a and b with \(0<a<b\). The main toolis Schauder’s fixed point theorem.

Authors

Toufik Moussaoui
Department of Mathematics, E.N.S.,P.O. Box 92, 16050 Kouba, Algiers, Algeria

Radu Precup
Department of Mathematics, Babes-Bolyai University, Cluj-Napoca, Romania

Keywords

Radial solutions; elliptic boundary value problem; elliptic systems; Schauder’s fixed point theorem.

Paper coordinates

T. Moussaoui, R. Precup, Radial solutions for some classes of elliptic boundary value problems, Studia Univ. Babes-Bolyai Math. 53 (2008), no.1, 35-42.

PDF

About this paper

Journal

Studia Univ. “Babeș-Bolyai” Mathematica

Publisher Name
Print ISSN
Online ISSN

0370-8659

google scholar link

Related Posts